Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 1, Pages 192–199 (Mi tvp457)  

Short Communications

On a Bayes Problem of Sequential Search in Diffusion Approximation

R. Š. Lipcer, A. N. Širyaev

Moscow

Full text: PDF file (536 kB)

English version:
Theory of Probability and its Applications, 1965, 10:1, 178–186

Bibliographic databases:

Received: 28.07.1964

Citation: R. Š. Lipcer, A. N. Širyaev, “On a Bayes Problem of Sequential Search in Diffusion Approximation”, Teor. Veroyatnost. i Primenen., 10:1 (1965), 192–199; Theory Probab. Appl., 10:1 (1965), 178–186

Citation in format AMSBIB
\Bibitem{LipShi65}
\by R.~{\v S}.~Lipcer, A.~N.~{\v S}iryaev
\paper On a~Bayes Problem of Sequential Search in Diffusion Approximation
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 1
\pages 192--199
\mathnet{http://mi.mathnet.ru/tvp457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=176581}
\zmath{https://zbmath.org/?q=an:0133.41702}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 1
\pages 178--186
\crossref{https://doi.org/10.1137/1110023}


Linking options:
  • http://mi.mathnet.ru/eng/tvp457
  • http://mi.mathnet.ru/eng/tvp/v10/i1/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:177
    Full text:86

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021